Alert archive / Georgia / Small Craft Advisories in 2011

Small Craft Advisory 47, NWS Charleston, SC

August 24, 2011

NWS Charleston, SC issued this small craft advisory at Aug 24, 2011, 4:20 AM EDT. It took effect at Aug 24, 2011, 5:00 PM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Aug 24, 2011, 4:20 AM EDT (08:20 UTC)
In effect from
Aug 24, 2011, 5:00 PM EDT
Expired
Aug 24, 2011, 5:54 AM EDT
In force
Issued by
NWS Charleston, SC

The text

As transmitted, in the capitals the NWS used until 2016.

064 
WHUS72 KCHS 240820
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
420 AM EDT WED AUG 24 2011

AMZ374-241630-
/O.NEW.KCHS.SC.Y.0047.110824T2100Z-110828T0000Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
420 AM EDT WED AUG 24 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
8 PM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO
8 PM EDT SATURDAY. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
1 follow-up statement
942 
WHUS72 KCHS 240954
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
554 AM EDT WED AUG 24 2011

AMZ374-241800-
/O.CAN.KCHS.SC.Y.0047.110824T2100Z-110828T0000Z/
/O.NEW.KCHS.SW.Y.0002.110824T2100Z-110828T0000Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
554 AM EDT WED AUG 24 2011

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 5 PM
THIS AFTERNOON TO 8 PM EDT SATURDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 5 PM
THIS AFTERNOON TO 8 PM EDT SATURDAY. THE SMALL CRAFT ADVISORY HAS
BEEN CANCELLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this small craft advisory went out at Aug 24, 1:45 AM EDT, 2 hours 35 minutes earlier.

Area forecast discussion, Aug 24, 1:45 AM EDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
145 AM EDT WED AUG 24 2011

.SYNOPSIS...
A COASTAL TROUGH WILL LINGER ALONG THE COAST THROUGH THURSDAY.
HURRICANE IRENE COULD IMPACT THE AREA LATE FRIDAY INTO THE
WEEKEND. HIGH PRESSURE IS THEN EXPECTED TO BUILD BACK INTO THE
AREA EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
A MID LATITUDE TROUGH WILL CONTINUE OVER OR NEAR THE FORECAST AREA
OVERNIGHT...CREATING A NOTICEABLE WEAKNESS BETWEEN THE SUB-TROPICAL
ATLANTIC RIDGE AND THE CONTINENTAL RIDGE. MEANWHILE AT THE
SURFACE...HIGH PRESSURE WILL RIDGE INLAND WHILE A TROUGH REMAINS
OVER THE NEARBY COASTAL WATERS. A LOW LEVEL EASTERLY FLOW WILL
ENHANCE COASTAL CONVERGENCE TONIGHT...WHICH COINCIDES WITH THE
LOCATION OF THE DEEPEST MOISTURE. THIS WILL RESULT IN THE
FORMATION OF SHOWERS AND A FEW THUNDERSTORMS OVER THE ATLANTIC
TONIGHT...WHICH WILL ADVECT ONSHORE THROUGH THE NIGHT. CONVERGENCE
WEAKENS AS WE GO FURTHER INLAND...SO WE/LL SHOW SLIGHT CHANCE POPS
NOT TOO MUCH FURTHER INLAND THAN THE US-17 CORRIDOR...EXCEPT INTO
THE EASTERN THIRD OF BERKELEY COUNTY. PWATS UP TO 2 INCHES SUGGEST
THAT SOME LOCALLY HEAVY DOWNPOURS WILL OCCUR.

TEMPS ARE ALREADY STARTING OUT IN THE 70S IN MANY AREAS AS OF LATE
TUESDAY EVENING...GIVEN EARLIER RAINFALL IN SPOTS AND THE ONSHORE
FLOW FROM TUESDAY BEHIND A DIFFUSE COLD FRONT SOUTH OF THE AREA.
THUS OUR TEMP FALL WILL SLOW THROUGH THE NIGHT...DROPPING TO THE
UPPER 60S ALONG THE NW TIER AND LOWER AND MIDDLE 70S ELSEWHERE.

WHILE WE WILL REACH OUR CROSS OVER TEMPS IN SEVERAL AREAS AND
GEOSTROPHIC WINDS ARE GENERALLY 10 KT OR LESS...WE DON/T
ANTICIPATE MUCH MORE THAN A LITTLE FOG IN LOCATIONS THAT RECEIVED
RAINFALL TUESDAY.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH FRIDAY/...
WEDNESDAY...CHANCES OF SHOWERS/THUNDERSTORMS WILL REMAIN IN THE
FORECAST WEDNESDAY AS SFC HIGH PRESSURE SLIDES OFF THE MID ATLANTIC
COAST AND A COASTAL TROUGH PERSISTS ALONG THE SOUTHEAST SOUTH
CAROLINA AND GEORGIA COASTLINE. PRECIP CHANCES APPEAR BEST OVER
COASTAL COUNTIES DURING EARLY AFTERNOON THROUGH EARLY EVENING HOURS.
THE COASTAL TROUGH WILL THEN MAKE A GRADUAL SHIFT INLAND AND BEGIN
TO WEAKEN AS HURRICANE IRENE MAKES A NORTHWARD MOVE TOWARDS THE
SOUTHEASTERN UNITED STATES. HIGH TEMPS WILL BE LIMITED TO THE UPPER
80S OVER MOST AREAS...ESPECIALLY WITH CLOUD COVER INCREASING ALONG
THE COASTAL TROUGH. A FEW LOCATIONS MAY TOUCH 90 DEGREES OVER INLAND
PORTIONS AWAY FROM THE COASTAL TROUGH. SHOWERS AND THUNDERSTORMS MAY
CONTINUE THROUGH WEDNESDAY NIGHT...BUT OVERALL COVERAGE WILL BE LESS
WITH THE COASTAL TROUGH WEAKENING. OVERNIGHT LOWS WILL BE IN THE
LOW/MID 70S.

THURSDAY...UNCERTAINTY REMAINS IN THE FORECAST THURSDAY WITH THE
APPROACH OF HURRICANE IRENE FROM THE SOUTH/SOUTHEAST AND A WEAK SFC
TROUGH FROM THE NORTHWEST. CURRENT MODEL GUIDANCE AND NHC FORECASTS
KEEP HURRICANE IRENE SOUTH OF THE AREA THROUGH THURSDAY NIGHT...BUT
SIGNIFICANT MOISTURE ADVECTION AND PINCHING OF THE GRADIENT NORTH OF
THE STORM MAY AID IN AFTERNOON CONVECTION ALONG A LINGERING COASTAL
TROUGH. HAVE MAINTAINED CHANCES OF SHOWERS AND THUNDERSTORMS FOR ALL
AREAS THROUGH THURSDAY EVENING AS A RESULT. A SLIGHT CHANCE TO
CHANCE OF SHOWERS/THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT AS
MOISTURE CONTINUES TO ADVECT ONSHORE WHILE THE WEAK SFC TROUGH
APPROACHES FROM THE NORTHWEST. OVERALL...HIGH TEMPS WILL AGAIN BE
LIMITED TO THE UPPER 80S FOR MOST AREAS DUE TO CLOUD COVER. A FEW
LOCATIONS MAY REACH 90 WELL INLAND. OVERNIGHT LOWS WILL BE IN THE
LOW/MID 70S.

FRIDAY...THE LATEST NHC FORECAST HAS THE CENTER OF HURRICANE IRENE
MAKING A NORTHWARD SHIFT THROUGH A WEAKNESS IN THE ATLANTIC
RIDGE...BUT REMAINING OFF THE SOUTH CAROLINA AND GEORGIA COAST
THROUGH FRIDAY AS AN H5 SHORTWAVE REACHES THE SOUTHEAST COAST
FROM THE NORTHWEST. STRONG NORTHERLY WINDS ALONG THE WESTERN PORTION
OF THE HURRICANE COULD DEVELOP ACROSS THE FORECAST AREA AT THIS
TIME...CREATING BREEZY TO WINDY CONDITIONS OVER LAND. PRECIPITATION
POTENTIAL WILL DEPEND HEAVILY ON THE TRACK AND SIZE OF THE TROPICAL
SYSTEM. IF THE FORECAST AREA REMAINS ON THE WESTERN SIDE OF THE
STORM...WHICH AT THIS TIME APPEARS TO BE THE CASE...RAINFALL
POTENTIAL MAY BE GREATLY REDUCED. HOWEVER...A SLIGHT WESTWARD
DEVIATION IN THE TRACK COULD RESULT IN SIGNIFICANTLY HIGHER IMPACTS
FROM WINDS AND RAIN ON FRIDAY...ESPECIALLY DURING LATE AFTERNOON AND
EVENING HOURS. HAVE MAINTAINED LIKELY POPS OVER THE COASTAL WATERS
FOR THE TIME BEING...WITH 40/50 POPS OVER LAND. HIGH TEMPS WILL BE A
FEW DEGREES COOLER THAN PREVIOUS DAYS AS CLOUD COVER EXPANDS OVER
THE REGION WITH THE APPROACH OF HURRICANE IRENE. EXPECT OVERALL
TEMPS TO BE LIMITED TO THE MID/UPPER 80S.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
IF CURRENT TRACK FORECAST VERIFIES...HURRICANE IRENE WILL BE
CLOSELY APPROACHING THE SOUTH CAROLINA COASTLINE FRIDAY
NIGHT...THEN STEADILY SHIFT NORTHWARD TOWARD THE NORTH CAROLINA
COAST BY SATURDAY. AS MENTIONED BEFORE...EVEN A SLIGHT DEVIATION
IN THE TRACK FORECAST COULD RESULT IN LARGE DIFFERENCES IN THE
IMPACTS FOR THE FORECAST AREA. SINCE THIS SCENARIO IS 4-5 DAYS
OUT...WOULD RATHER NOT FOCUS TOO MUCH ON DETAILS...WHICH ARE
LIKELY TO CHANGE AS THE EVENT NEARS.

SATURDAY...WINDY CONDITIONS ARE EXPECTED TO PERSIST INTO
SATURDAY...ESPECIALLY ACROSS SOUTH CAROLINA COUNTIES NEAREST TO
THE TROPICAL SYSTEM. WILL CONTINUE TO INDICATE FAIRLY HIGH POPS
FOR THE EXTENDED PERIOD...RANGING FROM 40 TO 60 PERCENT ACROSS THE
AREA. RAIN POTENTIAL WILL BE GRADUALLY SHIFTING NORTH WITH THE
PROGRESSION OF THE STORM. DAYTIME TEMPERATURES WILL BE A BIT
SUPPRESSED UNDER THICK CLOUD COVER...STRONG ONSHORE WINDS...AND
DECENT RAIN COVERAGE. HIGH TEMPERATURES WILL LIKELY REACH THE
MID TO UPPER 80S.

SUNDAY THROUGH TUESDAY...WEATHER CONDITIONS ARE EXPECTED TO
GRADUALLY IMPROVE INTO EARLY NEXT WEEK AS THE TROPICAL SYSTEM WILL
BE MOVING AWAY FROM THE REGION TO THE NORTH.

IT IS RECOMMENDED THAT ALL RESIDENTS AND VISITORS OF SOUTHEAST SOUTH
CAROLINA AND SOUTHEAST GEORGIA CONTINUE TO MONITOR FORECASTS FROM
THE NATIONAL HURRICANE CENTER REGARDING HURRICANE IRENE.

&&

.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
COASTAL MOISTURE CONVERGENCE AND A DECENT INVERSION IN THE LOWEST
LEVELS HAVE GIVEN CONCERN FOR POTENTIAL FOR MVFR/IFR CIGS AT THE
TERMINALS OVERNIGHT INTO THE MID MORNING HOURS. WE THINK MVFR CIGS
WOULD BE MORE LIKELY...BUT LOCAL IFR CIGS AROUND DAWN SEEM POSSIBLE.
WE HAVE LOW CONFIDENCE IN HOW POCKETS OF LOWER CIGS PAN OUT BY
MORNING BUT WE HAVE CONTINUED MENTIONS IN THE TAFS. BROKEN MVFR
CIGS A GOOD BET THROUGH EARLY AFTERNOON THEN THE SEA BREEZE
EXPECTED TO SCATTER OUT LOWER CLOUDS DURING THE AFTERNOON AND
EVENING. CANNOT RULE OUT A BOUT OF AFTERNOON SHOWERS AND
TSTMS...ACTIVITY COULD BE SCATTERED IN SOME AREAS OF COASTAL
CORRIDOR.

EXTENDED AVIATION OUTLOOK...SHOWERS/THUNDERSTORMS COULD BRIEFLY
REDUCE VSBYS AND/OR CIGS EACH AFTERNOON/EVENING THROUGH THURSDAY.
TROPICAL STORM OR EVEN HURRICANE CONDITIONS ARE POSSIBLE FRIDAY AND
SATURDAY AS HURRICANE IRENE POTENTIALLY IMPACTS THE REGION.

&&

.MARINE...
A COASTAL TROUGH WILL LIE ACROSS THE WATERS TONIGHT...ORIENTED
FROM NE TO SW...AS HIGH PRESSURE CENTERED NEAR THE DELMARVA SHIFTS
EAST...BUT AT THE SAME TIME RIDGES SOUTHWEST INLAND ACROSS THE SE.
WE ARE CONCERNED THAT THERE COULD BE ENOUGH PINCHING BETWEEN THE
TWO FEATURES TO ALLOW FOR NE AND E WINDS TO REACH 15 KT OR
PERHAPS A LITTLE HIGHER ACROSS THE AMZ350 WATERS...AND UP TO 10-15
KT ELSEWHERE. LAND BREEZE CIRCULATION AND THE PROXIMITY TO THE
TROUGH WILL CAUSE WINDS TO BACK NEAR THE COAST AND IN CHARLESTON
HARBOR OVERNIGHT...WHILE WINDS COULD VEER A LITTLE SE FURTHER
OFFSHORE. SEAS HAVE NOT SEEN MUCH INCREASE THIS EVENING AND WILL
REMAIN AT 4 FT OR LESS.

A COASTAL TROUGH WILL LIKELY PERSIST ALONG THE SOUTH CAROLINA AND
GEORGIA COAST WEDNESDAY BEFORE WEAKENING THURSDAY. THIS PATTERN WILL
LIKELY MAINTAIN SOLID ONSHORE FLOW AND INCREASE THE POTENTIAL FOR
SCA LEVEL SEAS IN THE OUTER WATERS BY LATE WEDNESDAY. SCA TIMING
WILL BE HIGHLY DEPENDENT ON THE LOCATION OF HURRICANE IRENE AS IT
MAKES A NORTHWARD MOVE TOWARDS THE COASTAL WATERS...BUT SOLID SCA/S
ARE LIKELY BY THURSDAY AFTERNOON BASED ON THE CURRENT NHC FORECAST
TRACK. SHOWERS AND THUNDERSTORMS WILL ALSO BE POSSIBLE WHILE THE
COASTAL TROUGH LINGERS THROUGH THURSDAY EVENING.

HURRICANE IRENE STILL POSES A CONSIDERABLE THREAT TO THE COASTAL
WATERS FRIDAY INTO THE WEEKEND...ALTHOUGH THERE CONTINUES
TO BE SIGNIFICANT UNCERTAINTY IN THE TRACK FORECAST THIS FAR OUT.
LATEST NATIONAL HURRICANE CENTER TRACK SUGGESTS TROPICAL STORM
AND/OR HURRICANE CONDITIONS WILL BE POSSIBLE FRIDAY NIGHT AND
SATURDAY...WITH WINDS POTENTIALLY UP TO 65 KT IN THE NORTHERN WATERS
AND SEAS APPROACHING 17 TO 20 FT. MARINERS ARE ADVISED THAT TROPICAL
CYCLONE WATCHES AND/OR WARNINGS COULD BE REQUIRED WITH LATER
FORECAST ISSUANCES AND COULD CONTINUE THROUGH THE WEEKEND. ALL
MARINERS ARE THUS STRONGLY ADVISED TO CONTINUE TO MONITOR THE
PROGRESS OF IRENE FROM ADVISORIES ISSUED BY NATIONAL HURRICANE
CENTER.

RIP CURRENTS...SWELLS FROM IRENE COULD ARRIVE AS EARLY AS THURSDAY
EVENING...AND CONTINUE FOR SEVERAL DAYS. THIS WILL RESULT IN AN ENHANCED
RISK OF RIP CURRENTS.

&&

.TIDES/COASTAL FLOODING...
ASTRONOMICAL HIGH TIDES WILL DEVELOP ACROSS THE AREA LATE THIS
WEEK...AND DEPENDENT UPON ANY IMPACTS FROM IRENE...THERE COULD BE
SOME COASTAL FLOODING AND BEACH EROSION CONCERNS BEGINNING FRIDAY.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&
Hazardous weather outlook, Aug 23, 4:23 PM EDT, 11 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
423 PM EDT TUE AUG 23 2011

GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047-052-
242030-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-TIDAL BERKELEY-
423 PM EDT TUE AUG 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

TROPICS...TROPICAL CYCLONE IRENE IS EXPECTED TO MOVE
WEST/NORTHWEST FOR THE NEXT SEVERAL DAYS AND POSSIBLY IMPACT
THE AREA LATE IN THE WEEK. WHILE ITS TOO SOON TO PIN DOWN THE
EXACT FORECAST DETAILS...TROPICAL STORM OR EVEN HURRICANE
CONDITIONS REMAIN POSSIBLE FRIDAY THROUGH SATURDAY. PEOPLE ACROSS
SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA SHOULD CONTINUE TO
CAREFULLY MONITOR THE PROGRESS OF THIS STORM THROUGHOUT THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

GAZ117-119-139-141-SCZ048>051-242030-
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
423 PM EDT TUE AUG 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

RIP CURRENTS...SWELLS FROM IRENE COULD ARRIVE AS EARLY AS
THURSDAY EVENING...AND CONTINUE FOR SEVERAL DAYS. THIS WILL RESULT
IN AN ENHANCED RISK OF RIP CURRENTS.

TROPICS...TROPICAL CYCLONE IRENE IS EXPECTED TO MOVE
WEST/NORTHWEST FOR THE NEXT SEVERAL DAYS AND POSSIBLY IMPACT
THE AREA LATE IN THE WEEK. WHILE ITS TOO SOON TO PIN DOWN THE
EXACT FORECAST DETAILS...TROPICAL STORM OR EVEN HURRICANE
CONDITIONS REMAIN POSSIBLE FRIDAY THROUGH SATURDAY. PEOPLE ACROSS
SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA SHOULD CONTINUE TO
CAREFULLY MONITOR THE PROGRESS OF THIS STORM THROUGHOUT THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ330-350-352-354-374-242030-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
423 PM EDT TUE AUG 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

TROPICS...TROPICAL CYCLONE IRENE IS EXPECTED TO MOVE
WEST/NORTHWEST FOR THE NEXT SEVERAL DAYS AND POSSIBLY IMPACT
THE AREA LATE IN THE WEEK. WHILE ITS TOO SOON TO PIN DOWN THE
EXACT FORECAST DETAILS...TROPICAL STORM OR EVEN HURRICANE
CONDITIONS REMAIN POSSIBLE FRIDAY THROUGH SATURDAY. PEOPLE ACROSS
SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA SHOULD CONTINUE TO
CAREFULLY MONITOR THE PROGRESS OF THIS STORM THROUGHOUT THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 23, 8:07 PM EDTSpecial Weather StatementCHSJenkins38 min
Aug 24, 5:54 AM EDTSmall Craft Advisory for Hazardous SeasCHS30 hr
Aug 24, 3:12 PM EDTSpecial Weather StatementCHSLong33 min
Aug 24, 4:35 PM EDTSpecial Weather StatementCHSEffingham40 min
Aug 24, 5:11 PM EDTSpecial Weather StatementCHSEffingham49 min
Aug 24, 6:55 PM EDTRip Current StatementCHS19 hr
Aug 24, 3:01 PM EDTSpecial Weather StatementCHSColleton, Hampton44 min
Aug 24, 3:45 PM EDTSpecial Weather StatementCHSHampton, Jasper45 min
Aug 24, 4:21 PM EDTSpecial Weather StatementCHSCharleston39 min
Aug 24, 6:21 PM EDTSpecial Weather StatementCHSDorchester24 min
Aug 24, 6:46 PM EDTSpecial Weather StatementCHSDorchester29 min

Nearby

Small Craft Advisories in Georgia, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.